# SDR ASAA2018040724160

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 42,305 hours, 12,958 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO AUDIO FROM HF 2. ACFT GROUNDED.  SWITCHED FROM SAT TO HF, OPS NORMAL.
